Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: when to restart lamictal after itch john bower

Posted by jazzdog on December 14, 2001, at 11:02:06

In reply to when to restart lamictal after itch, posted by john bower on December 14, 2001, at 7:54:01

I get itching every time I titrate upwards. I'm at 75 now, going up 12.5 at a time. The itching is usually gone by day 3. I mistakenly took 25 mg. too much one morning, and I turned red all over with a burning flush, like a bad sunburn. It subsided in about twenty minutes, then nothing. My shrink says not to worry about it, as long as the effects are temporary. Blisters, swelling, and mouth sores, however, are dangerous, and the lamictal should be discontinued.

- Jane


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jazzdog thread:71041
URL: http://www.dr-bob.org/babble/20011213/msgs/86876.html